# SDR AALA202405074376

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 32,735 hours, 13,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481039
- Part serial: UNIT182
- Condition: Leaking
- Location: Cockpit
- Part time: 5,756 hours, 2,764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: R2 WINDOW SEAL LEAKING ABOVE 11000 FT LOUD SQUEALING SOUND; AIRCRAFT RETURN TO AND LANDED SAFELY AT PHX. REMOVE AND REPLACED FIRST OFFICER SLIDING WINDOW. PER AMM 56-12-11.
